Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Had two ovaries removed. Noticed slight spotting and then light period with cramps. Used Tylonel. What to do?

User rating for this question
Answered by
Practicing since : 1997
Answered : 1031 Questions
I had my 2 ovaries removed May 7th. No bleeding at all, until 2 weeks ago. Is this something I should be concerned about and see my Dr? It started out like spotting....then a light this week it's been like a heavier period. Last weekend I woke up with bad cramps....went away with Tylonel.

BTW.... I had my ovaries removed cause I had endometriosis. 11cm cyst on one ovary and 2.2 cm cyst on other.
Posted Wed, 25 Sep 2013 in Women's Health
Answered by Dr. Kulsoom Qureshi 25 minutes later
Brief Answer:
MUST report this to your doctor

Detailed Answer:
Thanks for writing in.
As long as the uterus is inside, bleeding may occur in response to hormones. These hormones could be an exogenous source if you are taking any production from inside your body.
In your body; ovaries, adrenals & very rarely some cancers may produce these hormones.
Endometriosis surgery is very difficult sometimes, due to adhesions inside, therefore, some ovarian tissue may have left behind.
On the other hand this bleeding may represent some other independent pathology of your uterus or cervix.
Lastly, you MUST report this to your treating gynecologist to get this evaluated.
Hope I have given you the desired response.
Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor